# SDR V0XD20230502003

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 14525800014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AISLE GUSSET SHOWS SIGNS OF CORROSION FROM FRM 39 TO FRM 45. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL FROM FRM 39- FRM 45 R/H SIDE IAW EMB 145 SRM 51-40-02. SEE AVMAX WO: 81054 WC: 1201
